# SDR SWIA2020082151951

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA-FLOOR CROSS BEAM AT FR 17; LBL 6" HAS SPOT OF CORROSION IN TOP FLANGE (BETWEEN SEAT TRACKS). (C-CHECK) RO 8/19/2020    PERFORMED CUTOUT OF DAMAGE AND INSTALLED FILLER AND DOUBLER TO FWD WET AREA-FLOOR CROSS BEAM AT FR 17; LBL 6" REF EMB SRM.
